# SDR SIMA202007076003

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,571 hours, 28,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R THE LT EXTERIOR OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A. NO FIX.  R & R THE NR 4 EMERGENCY LIGHTING SYSTEM POWER SUPPLY IAW WORK CARD 33-700-19. OPS CHECKED GOOD.
